# SDR DALA2025072905701

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,199 hours, 6,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AFT SERVICE DOOR SILL, BOLT HOLE #4 HAS CORROSION EMITTING FROM IT. (P)(M). SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0546:5360-2024/002 00539 REMOVED AND REPLACED FORWARD CORNER STRIKER REF A220 ASRP 52-42-21. (LP# 1112326)
